# SDR SWIA200210756

- Difficulty date: March 24, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 17,906 hours, 23,559 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT,  INBOARD FLAPS STUCK.  REPLACED FCU WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
